# SDR ASOA2014102811528

- Difficulty date: September 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,702 hours, 18,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 349 AND STRINGER 26R INTERCOSTAL.   FOUND OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED AND REPLACED THE INTERCOSTAL IAW  DWG SH670-32075, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01,  DWG 670-3205, AND SRM 51-42-21-001-001-A01.
